# SDR 2006UALA00279

- Difficulty date: February 13, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 362  S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT STA 362, STR 17L.  *S/D*  TRIPLER REPAIR WITH RE-INFORCING STRINGER REPAIR ACP'D.
